# SDR PCAA0004032

- Difficulty date: April 13, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 22,108 hours, 24,660 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 82710038100
- Condition: Jammed
- Location: Rudder
- Part time: 22,108 hours, 24,660 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FT 3541 - DURING PREFLIGHT CHECK THE CAPTAINS RUDDER PEDALS WERE FOUND TO BE JAMMED.  MAINTENANCE INSPECTED AND FOUND A TOP END FITTING CRACKED & BROKEN.  THE FITTING WAS REMOVED AND REPLACED.  OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
